MathSciNet Relay Station
MathSciNet bibliographic data
MR1841262 (2002f:34038) 34B15 (34C10)
Terracini, Susanna; Verzini, Gianmaria Solutions of prescribed number of zeroes to a class of superlinear ODE's systems. NoDEA Nonlinear Differential Equations Appl. 8 (2001), no. 3, 323–341.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement